# SDR DHL2001707015

- Difficulty date: December 14, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE ON FINAL APPROACH COURSE WITH BOTH LOCALIZERS AND GLIDESLOPE INITIALLY CAPTURED ON AUTOPILOT, THE AUTOPILOT WAS NOT CAPABLE OF FLYING THE GLIDESLOPE.  AIRCRAFT DOVE FOR THE GROUND.  PERFORMED OPERATIONAL CHECK OF AUTOPILOT SYSTEM IAW 727 MM CH 22-00 AND SELF TEST OF PITCH COMPUTER IAW 727 MM CH 22-00 PG 511.  NO FAULTS FOUND.
